Volume 8, Issue 1
Global Resolvability for Quasilinear Hyperbolic Systems

Caizhong Li, Changjiang Zhu & Huijiang Zhao

DOI:

J. Part. Diff. Eq., 8 (1995), pp. 55-63.

Published online: 1995-08

Preview Full PDF 258 1109
Export citation
  • Abstract

In this paper, we consider the globally smooth solutions of diagonalizable systems consisted of n-equations. We give a sufficient condition which guarantees the global existence of smooth solutions. Tb.e techniques used in this paper can be applied to study the globally smooth (or continuous) solutions diagonalizable noostrict hyperbolic conversation laws.

  • Keywords

Global resolvability maximum principle function transformation

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

cjzhu@mail.ccnu.edu.cn (Changjiang Zhu)

hhjjzhao@hotmail.com (Huijiang Zhao)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-8-55, author = {Li , Caizhong and Zhu , Changjiang and Zhao , Huijiang }, title = {Global Resolvability for Quasilinear Hyperbolic Systems}, journal = {Journal of Partial Differential Equations}, year = {1995}, volume = {8}, number = {1}, pages = {55--63}, abstract = { In this paper, we consider the globally smooth solutions of diagonalizable systems consisted of n-equations. We give a sufficient condition which guarantees the global existence of smooth solutions. Tb.e techniques used in this paper can be applied to study the globally smooth (or continuous) solutions diagonalizable noostrict hyperbolic conversation laws.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5638.html} }
TY - JOUR T1 - Global Resolvability for Quasilinear Hyperbolic Systems AU - Li , Caizhong AU - Zhu , Changjiang AU - Zhao , Huijiang JO - Journal of Partial Differential Equations VL - 1 SP - 55 EP - 63 PY - 1995 DA - 1995/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5638.html KW - Global resolvability KW - maximum principle KW - function transformation AB - In this paper, we consider the globally smooth solutions of diagonalizable systems consisted of n-equations. We give a sufficient condition which guarantees the global existence of smooth solutions. Tb.e techniques used in this paper can be applied to study the globally smooth (or continuous) solutions diagonalizable noostrict hyperbolic conversation laws.
Caizhong Li , Changjiang Zhu & Huijiang Zhao . (2019). Global Resolvability for Quasilinear Hyperbolic Systems. Journal of Partial Differential Equations. 8 (1). 55-63. doi:
Copy to clipboard
The citation has been copied to your clipboard